Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    apexxx is offline New Member
    Join Date
    Sep 2004
    Posts
    2

    Really need help!

    Ok, I am new here, this is my first post. I found this forum looking for others, and it looks like people get good answers and responses here. I really need someones help..!

    I am very embarassed asking this question, but I am getting kind of worried.

    Just for the record I am on a 120 mg dose of accutane if that has anything to do with my problem.

    I have noticed over the past couple years, I am getting these bump like things on the shaft of my um Johnson. They are about the size of a small pimple, but they are my skin color. I remember about 6-7 years ago, I found a couple, nothing big, did not worry about it. Though over time, I have gotten a lot of them, I would say 15-20. I dunno if they are like warts or what?! I am very worried! Have any of you had this problem..?
    And/or know what it is and how I could go about treating these thiiiiings?!

    Thanks for any help!

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    have you consulted a doctor about this ??

  3. #3
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    very brave to come out and discuss this, do they go away after a few days? or do they stay for months at a time? do they itch, burn , leave scars, any fluid come out of them? are u sexually active with many different partners? have u been with suspicious partners? Did this only start when u were on accutane?

  4. #4
    apexxx is offline New Member
    Join Date
    Sep 2004
    Posts
    2
    Quote Originally Posted by KAEW44
    very brave to come out and discuss this, do they go away after a few days? or do they stay for months at a time? do they itch, burn , leave scars, any fluid come out of them? are u sexually active with many different partners? have u been with suspicious partners? Did this only start when u were on accutane?
    It does not seem as though they would ever go away. Not filled with anything.
    Its just as though the skin is raising up like a little zit... No, I have had some before accutane, it has just gotten a little more since I have started.

    Quote Originally Posted by KeyMastur
    have you consulted a doctor about this ??
    I would, but I have no insurance at the moment.

  5. #5
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    if they arent hurting or spreading like crazy then you can adjust to live with them i'm sure.

  6. #6
    as79 is offline Junior Member
    Join Date
    Aug 2004
    Location
    london
    Posts
    74
    Get insurance and see a doctor bro - Not to scare you but that's your manhood and if it was me I'd definately consult a doctor!

  7. #7
    Ripp3D's Avatar
    Ripp3D is offline Junior Member
    Join Date
    Feb 2004
    Posts
    114
    STD......maybe

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •